My father used to take valparine chrono 300 twice a day. Recently, his physician changed the drug and now shifting from valparine chrono 300 (twice) to EPILIVE 500 twice a day --- for lesser side-effects.
If someone knows about it, please comment.
Any drug can cause side effects.Valparin may cause side effects like nausea, weight gain, hair loss, confusion and hepatotoxicity. Epilive is used in partial onset seizures in adults .It is generally well tolerated. The side effects with this drug are gait problems, dizziness, mood changes, thrombocytopenia, leucopenia etc .Uncontrolled seizures or having side effects to a particular medication are few indications for changing any particular antiseizure medicine. Discuss with his treating physician.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.